Alert archive / Florida / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 43, NWS Tampa Bay, FL

July 10, 2016Polk County, Florida

NWS Tampa Bay, FL issued this severe thunderstorm warning at Jul 10, 2016, 4:22 PM EDT for Polk County, Florida. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2016, 4:22 PM EDT (20:22 UTC)
Expired
Jul 10, 2016, 5:00 PM EDT
In force
38 min
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Polk County, FL

The radar

The Tampa radar (KTBW), 70 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 8.4 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2016-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1358 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2016-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1358 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
1104 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

823 
WUUS52 KTBW 102022
SVRTBW
FLC105-102100-
/O.NEW.KTBW.SV.W.0043.160710T2022Z-160710T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
422 PM EDT SUN JUL 10 2016

THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL POLK COUNTY IN CENTRAL FLORIDA...

* UNTIL 500 PM EDT

* AT 422 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES
  NORTHEAST OF WAUCHULA...AND IS NEARLY STATIONARY.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  FORT MEADE...CROOKED LAKE PARK AND HOMELAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 2765 8163 2765 8180 2784 8186 2784 8155
TIME...MOT...LOC 2022Z 181DEG 4KT 2769 8171 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
317 
WWUS52 KTBW 102052
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
452 PM EDT SUN JUL 10 2016

FLC105-102101-
/O.EXP.KTBW.SV.W.0043.000000T0000Z-160710T2100Z/
POLK FL-
452 PM EDT SUN JUL 10 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL POLK COUNTY WILL
EXPIRE AT 500 PM EDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 2765 8163 2765 8180 2784 8186 2784 8155
TIME...MOT...LOC 2046Z 181DEG 4KT 2769 8171 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 3:34 PM EDT, 48 minutes earlier.

Area forecast discussion, Jul 10, 3:34 PM EDT, 48 minutes before
Area Forecast Discussion
National Weather Service Tampa Bay Ruskin FL
334 PM EDT SUN JUL 10 2016

.SYNOPSIS...
19Z water vapor and H4 RAP analysis shows the Florida peninsula
remains under a large dome of mid-level high pressure that ridges
westward from the west-central Atlantic. This ridge has been semi-
permanent the past several days and helped provide the large scale
suppression to not only keep thunderstorm coverage low...but also
to keep our temperatures hot.

WV imagery does show a cyclonic spin over the eastern Gulf of
Mexico...bu this feature is really high in the atmosphere...not
showing up in the height/vorticity fields until around 300mb
(above 30,000 feet). A deep layer of protective ridging lies
between us and this upper low.

Increasing latitude...we find the main belt of northern stream
westerlies extending across the northern tier of the country.
Features along the northern stream include a large closed
low/trough in place over the pacific northwest...followed
downstream by longwave ridging over the high plains/Great
Lakes...and finally downstream troughing beginning to exit New
England toward the Canadian Maritimes. These features remain well
to our north this week...as our region simply does not interact
too much with the northern stream flow this time of year.

At the surface...The subtropical ridge axis is aligned from the
western Atlantic...across the central FL peninsula and into the
eastern/central Gulf of Mexico. This is a very seasonable position
for this ridge. The axis tends to migrate a little north and a
little south through the summer month, but usually is somewhere in
our vicinity. The challenge is determining the position of the
axis each day...as this actually has a large impact on both the
temporal and spatial pattern of sea-breeze convection from day to
day. Recently the ridge axis has not been moving much providing
similar convective patterns. However...there are some indications
that a shift in the ridge axis toward the north will be occurring
later this week...and this shift often (from a climo perspective)
provides the Florida west coast with a later onset of storms each
day...but also with a greater coverage of storms once they begin
to develop. In addition...this potential upcoming pattern can
provide greater chances for potent thunderstorms to migrate
offshore during the late afternoon/evening hours. When the ridge
axis shift northward during the summer...near shore boaters should
become particularly cognizant of the weather.

&&

.SHORT TERM (Rest of Today through Monday)...
Regional radar show a scattering of storms out there late this
afternoon. Have actually seen a bit more coverage north of I-4
than any of the CAM models were showing...although still nothing
organized. Activity has been more sparse south of the I-4
corridor so far. This is likely due to a delayed sea-breeze /
diurnal heating in response to the sct morning showers near the
coast and large expanse of weaker insolation due to anvil blowoff.
Temperatures have essentially recovered now with winds shifting
onshore. Still anticipate increasing coverage of storms across
Lee/Charlotte counties within the next couple of hours as low
level convergence increases between the west coast sea-breeze and
outflow from ongoing storms over the Everglades. We will see how
it goes. Forecasting details with respect to pulse thunderstorm
evolution in Florida during times of ill-defined flow and marginal
thermodynamics is enough to make anyone pull their hair out.

Evening storms will be most likely over the interior south-central
zones from Polk County to Hardee/DeSoto and Highlands...and begin
to dissipate within a couple hours of sunset. Have all land areas
dry after 03Z. Convection allowing model ensembles all show subtle
land breeze development late tonight...and more scattered storms
over the coastal waters by dawn. Current forecast has 30-40% PoPs
over these marine zones...and see little reason right now to make
any significant changes. Did bring a 20% PoP back to the immediate
coast from Pinellas County southward...as initial development and
mainly northward movement to the cells could allow a few storms at
the beaches (as happened this morning).

While only slightly...we do begin to see the first signs of a
shift northward in the ridge axis during Monday. Forecast is a bit
tough here...as the shift northward would suggest from climo that
storm chances increase during the later afternoon/early evening
northward toward Sarasota/Manatee county...and even perhaps Tampa
Bay. However...Most guidance members show an enhancement of dry
air between 700-500mb on Monday. Therefore...although the surface
focus for updrafts may be more favorable...but the updrafts would
quickly encounter a more hostile environment toward deep
convection through entrainment of dry/low theta-e air parcels into
the convective column. The 12Z guidance package continued the drier
trend aloft so have kept overall PoPs below climo for the pattern.

Have a great Sunday evening everyone. Stay cool...and watch out
for those widely scattered storms.

&&

.MID/LONG TERM...The ridge axis will remained positioned over the
peninsula through the week keeping winds light with daily
development of seabreeze boundaries. The slight northward shift in
ridge axis, compared to the past few weeks, should allow a SE flow
to become established over the area this week. This combined with
an area of higher moisture content forecast to move in to the area
on tuesday (PWATs AOA 2 inches for much of the area) should help
increase shower/storm coverage mid week bringing rain chances
closer to climatological norms with PoPs in the 40-50 range.
Temperatures will remain warm throughout the week with lower 90s
expected with heat indices in the lower 100s.

&&

.AVIATION (10/12Z through 11/12Z)...
VFR conditions prevail across the region early this morning. Was
seeing a few vcts around KPGD/KFMY/KRSW in past few hours...but
that activity has mostly dissipated. Quiet conditions will
continue through the remainder of the morning...followed by a turn
onshore of the winds and renewed sct storm developments after 16z.
Storms will be widely sct in nature...and any restrictions
associated with a passing cell will be short in duration.
Otherwise...away from any storms...anticipate VFR conditions
through the duration of the TAF period.

&&

.MARINE...
The weather pattern across the eastern Gulf of Mexico remains
quiet and seasonable through the next several days. High pressure
will continue to ridge westward from the Atlantic...across the
Florida peninsula and into the Gulf of Mexico. The proximity of
this ridge axis will keep wind generally below 15 knots and seas
at 2 feet or less. Typical for this time of year...the greatest
concern for mariners will be the potential for localized rough
conditions in the vicinity of mainly overnight and morning
thunderstorms. Later in the week...the pattern may shift to one
more favorable for stronger afternoon and evening storms over the
near shore waters.

&&

.FIRE WEATHER...
No significant fire weather concerns are anticipated through the
next several days as winds remain light and relative humidity
values remain above critical levels. Temperatures through Tuesday
will run a few degrees above average...while thunderstorms
coverage averages a bit below normal. The pattern looks to undergo
a change during the second half of the week that will become
favorable for an increase in the afternoon/evening rainfall
coverage.

&&

.Preliminary Point Temps/PoPs...
TPA  92  79  92  78 /  40  10  20  20
FMY  93  76  93  77 /  40  20  40  20
GIF  93  76  94  76 /  50  30  30  20
SRQ  91  78  90  77 /  50  20  20  20
BKV  93  74  92  74 /  60  10  20  20
SPG  91  80  91  80 /  50  10  20  20

&&

.TBW Watches/Warnings/Advisories...
FL...None.
Gulf waters...None.

&&

SYNOPSIS/SHORT TERM/AVIATION/MARINE/FIRE WX...Mroczka
MID TERM/LONG TERM/DECISION SUPPORT...McKaughan
Hazardous weather outlook, Jul 10, 4:51 AM EDT, 11 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
451 AM EDT SUN JUL 10 2016

FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165-
239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870-
873-876-110000-
SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY-
COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO-
COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA-
COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS-
INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE-
INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS-
CHARLOTTE HARBOR AND PINE ISLAND SOUND-
COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM-
COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM-
COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM-
WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM-
WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM-
WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM-
451 AM EDT SUN JUL 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
A FEW THUNDERSTORMS WILL LINGER NEAR THE COAST THROUGH THE MORNING
HOURS WITH ADDITIONAL STORMS DEVELOPING FROM LATE MORNING THROUGH
THE AFTERNOON HOURS. STRONGER STORMS WILL BE CAPABLE OF PRODUCING
GUSTY WINDS...HEAVY RAINFALL...AND FREQUENT LIGHTNING. STORMS
SHOULD SLOWLY DIMINISH THIS EVENING...COMING TO AN END OVERNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

...THUNDERSTORM IMPACT...
WITH A TYPICAL SUMMER WEATHER PATTERN IN PLACE, SCATTERED
THUNDERSTORMS CAN BE EXPECTED EACH AFTERNOON. STORMS MAY INCREASE
IN COVERAGE MID TO LATE THIS WEEK...AS CONDITIONS BECOME MORE
CONDUCIVE TO THUNDERSTORM DEVELOPMENT. A FEW STRONG STORMS MAY
OCCUR...CAPABLE OF PRODUCING STRONG GUSTY WINDS...TORRENTIAL
RAINFALL...AND FREQUENT LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

AUSTIN

In the hours before

Special weather statement, Jul 10, 1:29 PM EDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
129 PM EDT SUN JUL 10 2016

FLZ248-249-101815-
INLAND HERNANDO-INLAND PASCO-
129 PM EDT SUN JUL 10 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL HERNANDO AND
CENTRAL PASCO COUNTIES...

AT 129 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR SPRING HILL...
MOVING NORTHEAST AT 15 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SPRING HILL...BROOKSVILLE...HERNANDO COUNTY AIRPORT...
SOUTH BROOKSVILLE...NORTH BROOKSVILLE...LAND O' LAKES...
MASARYKTOWN...DARBY...GARDEN GROVE...BLANTON...
GOWERS CORNER AND SHADY HILLS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 2840 8261 2860 8242 2839 8222 2824 8249
      2836 8261 2838 8262
TIME...MOT...LOC 1729Z 228DEG 13KT 2837 8250
Special weather statement, Jul 10, 2:21 PM EDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
221 PM EDT SUN JUL 10 2016

FLZ052-101900-
POLK-
221 PM EDT SUN JUL 10 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN POLK COUNTY...

AT 220 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR COMBEE
SETTLEMENT...OR JUST NORTH OF LAKELAND...MOVING NORTH AT 15 MPH.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
LAKELAND...WINTER HAVEN...BARTOW...AUBURNDALE...
LAKELAND LINDER AIRPORT...JAN PHYL VILLAGE...MEDULLA...
FUSSELS CORNER...COMBEE SETTLEMENT...LAKE ALFRED...MULBERRY...
EAGLE LAKE...POLK CITY...GIBSONIA...LAKELAND HIGHLANDS...
CRYSTAL LAKE...HIGHLAND CITY...KATHLEEN...ROCKRIDGE AND WITHLA.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN RUSKIN.

LAT...LON 2790 8167 2790 8201 2826 8207 2826 8206
      2832 8205 2832 8200 2831 8199 2831 8196
      2835 8196 2835 8186 2836 8185 2836 8179
TIME...MOT...LOC 1820Z 178DEG 12KT 2812 8194

MCKAUGHAN
Special weather statement, Jul 10, 3:11 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
311 PM EDT SUN JUL 10 2016

FLZ052-249-251-102000-
INLAND PASCO-POLK-INLAND HILLSBOROUGH-
311 PM EDT SUN JUL 10 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HILLSBOROUGH...
SOUTHEASTERN PASCO AND NORTHWESTERN POLK COUNTIES...

AT 310 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF PLANT CITY...MOVING NORTH AT 10 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
LAKELAND...PLANT CITY...ZEPHYRHILLS...ZEPHYRHILLS WEST...
LAKELAND LINDER AIRPORT...ZEPHYRHILLS NORTH...MEDULLA...
ZEPHYRHILLS SOUTH...GIBSONIA...RICHLAND...
ZEPHYRHILLS MUNICIPAL AIRPORT...WINSTON...CRYSTAL SPRINGS...
KATHLEEN...PLANT CITY AIRPORT...ROCKRIDGE...
LAKELAND HIGHLANDS AND WILLOW OAK.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 2793 8197 2794 8219 2832 8223 2830 8190
TIME...MOT...LOC 1910Z 182DEG 9KT 2810 8207
Special weather statement, Jul 10, 4:14 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
414 PM EDT SUN JUL 10 2016

FLZ052-057-102045-
HIGHLANDS-POLK-
414 PM EDT SUN JUL 10 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HIGHLANDS AND
SOUTHEASTERN POLK COUNTIES...

AT 413 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR AVON PARK.
THE STORM IS NEARLY STATIONARY.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
AVON PARK...FROSTPROOF AND AVON PARK EXECUTIVE AIRPORT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 2756 8140 2755 8155 2763 8157 2765 8156
      2765 8157 2776 8159 2778 8137
TIME...MOT...LOC 2013Z 181DEG 4KT 2764 8151
Special weather statement, Jul 10, 4:17 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
417 PM EDT SUN JUL 10 2016

FLZ052-056-102100-
POLK FL-HARDEE FL-
417 PM EDT SUN JUL 10 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HARDEE AND SOUTH
CENTRAL POLK COUNTIES UNTIL 500 PM EDT...

AT 416 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES NORTHEAST OF WAUCHULA. THIS STORM WAS NEARLY STATIONARY.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
FORT MEADE AND BOWLING GREEN.

LAT...LON 2760 8159 2761 8181 2781 8185 2781 8155
TIME...MOT...LOC 2016Z 181DEG 4KT 2768 8171

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 1:29 PM EDTSpecial Weather StatementTBWPasco46 min
Jul 10, 2:21 PM EDTSpecial Weather StatementTBWPolk39 min
Jul 10, 3:11 PM EDTSpecial Weather StatementTBWHillsborough49 min
Jul 10, 4:14 PM EDTSpecial Weather StatementTBWPolk31 min
Jul 10, 4:17 PM EDTSpecial Weather StatementTBWHardee43 min

Nearby

Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.